# SDR ASAA2023012241614

- Difficulty date: January 22, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 3,108 hours, 914 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 0154NE2
- Condition: Erratic
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ASA TECH SERVICES REQUESTS #1 ENGINE T12 SENSOR REPLACEMENT DUE TO ERRATIC CHANNEL A READINGS. GROUNDED - YES. REMOVED #1 ENG T12 SENSOR IAW B737-9 AMM 73-21-06. INSTALLED NEW T12 SENSOR ON #1 ENG REF AMM 73-21-06.
